# SDR TRBA20120417002

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,439 hours, 32,906 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Condition: Malfunctioned
- Location: Nr 1 Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A HAZE DURING FINAL APPROCH IN CABIN AFTER LANDING IT WAS GONE.  THE ACFT WAS REMOVED FROM SERVICE.  HAZE POSSIBLE CAUSE IS RESIDUE FROM REPAIR.  R & R NR 1 ENGINE FUEL HEATER IAW MM- 72-01-40.  THE ACFT WAS RETURNED TO SERVICE.  THE F/A REPORTED NO HAZE ON RETURN TO BASE.
